# SDR USAA20101228EM067

- Difficulty date: December 27, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Condition: Malfunctioned
- Location: Le Slat
- Part time: 2,007 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1980  EN-ROUTE PHL TO PVD.  UPON DESCENT INTO PVD, THE CREW RECEIVED A SLAT FAIL EICAS MESSAGE.  AFTER A DISCUSSION WITH MAINTENANCE AND OPERATIONS, IT WAS DECIDED THAT THE FLIGHT SHOULD DIVERT TO A MAINTENANCE BASE.  THE CREW DECLARED AN EMERGENCY AND THE FLIGHT DIVERTED TO BOS.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT OUTBOARD SLAT SKEW SENSOR 2/3.
